ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Singular perturbation analysis of spherical and cylindrical N waves

Sachdev, PL (1975) Singular perturbation analysis of spherical and cylindrical N waves. In: Physics of Fluids, 18 (8). pp. 1071-1072.

[img] PDF
GetPDFServlet.pdf - Published Version
Restricted to Registered users only

Download (146Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

Using a singular perturbation analysis the nonplanar Burgers' equation is solved to yield the shock wave-displacement due to diffusion for spherical and cylindrical N waves, thus supplementing the earlier results of Lighthill for the plane N waves. Physics of Fluids is copyrighted by The American Institute of Physics.

Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 15 Jan 2010 09:10
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ernet.in/id/eprint/23994

Actions (login required)

View Item View Item